# SDR CA081020008

- Difficulty date: October 9, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Swrngn SA226T
- Engine: Garrtt TPE3311
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2621126005
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE LT COCKPIT WINDSHIELD GLASS CRACKED WITH AN EXPLOSIVE BANG.  THE CREW IMMEDIATELY DESCENDED AND REDUCED CABIN PRESSURE TO AVOID THE POSSIBILITY OF THE WINDOW GLASS BLOWING OUT.  THE WINDOW WAS INSTALLED ON APRIL 11, 2006 AND HAD A TOTAL OF 177 HOURS SINCE OVERHAUL AND INSTALLATION.  THE ACFT WAS IN THE USA AT THE TIME OF THE OCCURRENCE AND THE ACFT WAS FLOWN TO ITS INTENDED DESTINATION AS IT WAS ONLY ABOUT 30 MINUTES FROM THE DESTINATION AT THE TIME OF OCCURRENCE.  THE WINDOW WAS REPLACED BY APPROPRIATELY RATED FAA REPAIR STATION.  THE WINDOW WILL BE SENT TO THE MANUFACTURER FOR WARRANTY AND EXAMINATION.
